# SDR TIMA2010000016

- Difficulty date: August 11, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Aircraft time: 44,081 hours, 45,203 cycles
- Engine: Pwa PT6*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 50110026707
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPAR CRACKED IN UPPER AFT OTBD FITTING.
